# SDR DXTA200400469

- Difficulty date: December 7, 2004
- Submitted: December 8, 2004
- Operation: Air carrier
- Aircraft: N399QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600510
- Aircraft time: 5,079 hours, 4,180 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Malfunctioned
- Location: Brake Pedal
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER RIGHT BRAKE PEDAL GOES TO FLOOR.  NO FLUID VISIBLE OR UNDER PEDAL.  ITEM IS UNDER INVESTIGATION.
